# SDR C2XA04CL064

- Difficulty date: June 19, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375911
- Condition: Inoperative
- Location: Row 12a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2314 THE CREW REPORTED THE EMERGENCY LIGHT WAS INOPERATIVE AT 12A ON CEILING.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ON THE CEILING AT ROW 12A.  OPERATIONAL CHECKS WERE GOOD.
